# SDR UIEA2021071201519

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 11123203
- Part serial: NSN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT   F/O  R/H   SEAT  BELT  TSO TAG  DAMAGE( REMOVED AND REPLACED LAP BELT @ FIRST OFFICER SEAT IAW 767 AMM 25-11-00.  /  OPERATIONAL CHECK IS NORMAL  PER AMM 25-11-01. )
